# SDR 98ZZZX1820

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 10593910
- Condition: Failed
- Location: Diff Press
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIFFERENTIAL PRESSURE SWITCH DEFECTIVE.  INSTALLED ON AIRCRAFT AND DID NOT FUNCTION.  REMOVED AND REPLACED.
